Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Benicar

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 07-05-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have been on Benicar for 4 months. Some of you like myself may have a allergy or sensitivity to Sulfa drugs. If you are taking the Benicar + HCT (HCT is diurectic which is hydrochlorazide). You may have symptoms of bloating,gas ,fatigue, itchiness,rash. body pain, chest pain because of a Sulfa allergy. Most doctors don't know that Benicar+HCT should not be taken if you have a sulfa allergy. I had to challenge my doctor to look it up in his physicians reference while i waited in the exam room. He came back apologizing that I was right and immediately swiched me to PLAIN Benicar. When I took it the next day my energy bounced back no more fatigue. You got to do your homework with these medications and insist on a "general health" blood work up, especially with kidney,liver and potassium studies. I developed a tingling in my fingers but that could be the anemia I'm battling and not a Sulfa side effect. Hope this helps.
Reply With Quote
  #2  
Old 02-07-2008, 07:00 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Where were your body aches. I have been experiencing leg pain that wakes me up in the middle of the night and shoulder pain that runs up to my neck. Pain between my shoulder blades and very tender to the touch in these areas. My doctor keeps telling me that it might be fibromylgia. I am also allergic to sulfa drugs and she wants me to stop taking benicar and water pill for about two weeks to see if my systoms go away.
Reply With Quote
  #3  
Old 02-07-2008, 07:00 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Where were your body aches. I have been experiencing leg pain that wakes me up in the middle of the night and shoulder pain that runs up to my neck. Pain between my shoulder blades and very tender to the touch in these areas. My doctor keeps telling me that it might be fibromylgia. I am also allergic to sulfa drugs and she wants me to stop taking benicar and water pill for about two weeks to see if my systoms go away.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 10:35 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2021, vBulletin Solutions, Inc.